# SDR SWIA201540967

- Difficulty date: March 22, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN AFT PAX DOOR PIANO HINGE FUSELAGE LUG LANDING WHERE THE HINGE SECURING ROLL PIN HAS MADE CONTACT WITH THE SKIN, MARKED, C-CHECK, RO 4/1/15, AFT PAX DOOR PIANO HINGE FUSELAGE LUG LANDING REPAIRED REF STS EA.
